# SDR CA090908007

- Difficulty date: August 31, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,891 hours
- Engine: Ge CF348E5A1
- System (JASC): 2460 · DC Power Distribution System
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, THE FLIGHT ATTENDANT HAD DIFFICULTY OPENING THE L1 DOOR. MAINTENANCE NEEDED TO BE CALLED TO UNHOOK THE GIRT BAR FROM THE FLOOR FITTINGS. MODIFICATION SB 170-52-0031 HAS BEEN ACCOMPLISHED ON THIS ACFT, TO MODIFY THE DOOR HANDLE MECHANISM SO THAT, UPON OPENING OF THE DOOR FROM THE OUTSIDE, THE HANDLE MECHANISM WOULD AUTOMATICALLY DISARM THE DOOR EVEN IF THE VENT FLAP WAS NOT CLOSED. IT IS STANDARD PRACTICE TO TO OPEN THE DOOR FROM THE OUTSIDE ONCE THE FLIGHT ATTENDANT HAS GIVEN THE OK TO DO SO. IN THIS CASE, THE HOOKS WERE STILL ENGAGED IN THE FLOOR FITTINGS WHEN THE FIRST AND SECOND TRIES WERE ATTEMPTED. THE SLIDE COULD HAVE DEPLOYED IF THE DOOR WAS RAISED A LITTLE HIGHER, AND IT MAY HAVE CAUSED INJURY TO THE STATION ATTENDANT AND TO EQUIPMENT. INTERNAL INVESTIGATION SR 7307 IS RELATED. (TC# 20090908007)
